# SDR DALA2024050704969

- Difficulty date: May 2, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 74,044 hours, 34,916 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Part number: UNKNOWN
- Condition: Broken
- Location: O2 Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3264 DISC: OXYGEN PANEL LATCH BROKEN / LOCATIONS:4C, MASK DEPLOYED. C/A: INSPECTED PANEL, HINGE IS INTACT, RESECURED O2 MASK PANEL, OP CHECKS GOOD, MC NOTIFIED, PLACARD REMOVED, OK FOR SERVICE. (LP: 0323270)
